Maine, 2015Flash Flooding in Maine, September 30, 2015
September 30, 2015 · NWS GYX · 2 events in 1 county or zone
22 inches falling in one hour between 11 AM and noon. This caused streets to quickly fill with water and many roads were closed due to flash flooding.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $65,000
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Almost 6 inches of rain fell at the Portland Jetport in a 4-hour period on the morning of September 30th with 2.22 inches falling in one hour between 11 AM and noon. This caused streets to quickly fill with water and many roads were closed due to flash flooding. Numerous cars were abandoned and some businesses were flooded. A daycare had to be evacuated due to flood waters entering the building.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before the first event at Sep 30, 8:53 AM EST, 1 hour 42 minutes earlier.
Area forecast discussion, Sep 30, 8:53 AM EST, 1 hour 42 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE GRAY ME
953 AM EDT WED SEP 30 2015
.SYNOPSIS...
LOW PRESSURE MOVING NORTHEASTWARD ALONG A STALLED FRONTAL BOUNDARY
WILL BRING HEAVY RAINFALL TODAY... ESPECIALLY THROUGH EARLY
AFTERNOON. HIGH PRESSURE WILL GRADUALLY BUILD INTO NORTHERN NEW
ENGLAND TONIGHT THROUGH SATURDAY AND SHOULD BRING DRIER WEATHER TO
THE REGION. WHAT HAPPENS LATER IN THE WEEKEND INTO EARLY NEXT WEEK
WILL DEPEND ON WHERE JOAQUIN TRACKS... WITH THE POTENTIAL FOR MORE
HEAVY RAINFALL FOR THE AREA. HOWEVER... IT IS ALSO POSSIBLE THAT
THE STORM GOES OUT TO SEA.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
608 AM...ADJUSTED POPS AS THE BACK EDGE OF THE PRECIPITATION
SHIELD IS NOTED ON IR AND VISIBLE SATELLITE. AS DRIER AIRS
PUNCHES IN FROM THE SW SHOWERS WILL DISSIPATE THROUGH THE
AFTERNOON AND EVENING WITH SHOWERS LINGERING LONGEST OVER THE
MIDCOAST AND THE CARRABASSETT VALLEY AS THE COLD FRONT IS PUSHED
EAST AND SOUTH. I ADDED THUNDER FOR SOME INSTABILITY THAT DEVELOPS
THIS AFTERNOON ONCE THE DRY SLOT CROSSES SOUTHERN NH AND PORTIONS
OF SOUTHERN MAINE. NOT EXPECTING MUCH BUT PERHAPS A COUPLE RUMBLES
OF THUNDER. ELSEWHERE HAVE ADDED FOG SINCE IT WILL BE PREVALENT
MOST OF THE DAY BEFORE LOW LEVEL MOISTURE IS SCOURED OUT.
&&
PREV DISC...
AT 06Z...THE SURFACE COLD FRONT EXTENDED FROM THE MID
ATLANTIC NORTHEASTWARD THROUGH THE FOOTHILLS OF MAINE. A 1006
MILLIBAR LOW WAS SITUATED ALONG THE FRONT OVER SOUTHEASTERN
PENNSYLVANIA. THE SURFACE LOW WILL TRACK NORTHEAST AS THE FRONT
SAGS SLOWLY SOUTHEAST AND PROVIDE A FOCUS FOR HEAVY RAINFALL
TODAY. WITH PRECIPITABLE WATER VALUES RUNNING AT OR SLIGHTLY ABOVE
TWO INCHES...WIDESPREAD THREE INCH AMOUNTS ARE LIKELY WITH SOME
FOUR AND FIVE INCH AMOUNTS NOT OUT OF THE QUESTION. THE RAIN WILL
TAPER TO SHOWERS FROM WEST T0 EAST THIS AFTERNOON AS THE LOW AND
SURFACE FRONT SLIDE OFFSHORE.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/...
ANY LINGERING SHOWERS SHOULD END THIS EVENING AS STRENGTHENING
NORTHERLY FLOW ADVECTS DRIER AIR INTO THE REGION. IT'LL BE
NOTICEABLY COOLER WITH LOWS MAINLY IN THE 40S. ON THURSDAY...A FEW
MID AND HIGH CLOUDS NEAR THE COAST AS THE FRONT STALLS OFFSHORE.
OTHERWISE...A MOSTLY SUNNY AND BREEZY DAY AS HIGH PRESSURE OVER
EASTERN CANADA NOSES INTO THE REGION. IT'LL BE A COOL START TO
OCTOBER...ESPECIALLY AFTER THE EXTENDED PERIOD OF WARM DRY WEATHER
IN SEPTEMBER...WITH HIGH TEMPERATURES IN THE 50S.
&&
.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
THE TRENDS IN DETERMINISTIC AND ENSEMBLE FORECASTS HAVE BEEN FOR
DRIER WEATHER THURSDAY NIGHT THROUGH MUCH OF THE WEEKEND ACROSS
MAINE AND NEW HAMPSHIRE AS LARGE SPRAWLING HIGH PRESSURE MOVES IN
FROM THE NORTH. STILL KEPT CHANCE POPS ACROSS SOUTHERNMOST AND
COASTAL ZONES DURING THIS TIME AS LINGERING PRECIPITATION WITH
STALLED FRONTAL BOUNDARY TO OUR SOUTH MAY MEANDER IN FROM TIME TO
TIME. OTHERWISE...IT LOOKS DRY AND COOL UP NORTH...BUT MOSTLY
CLOUDY AT TIMES DUE TO MID AND HIGH LEVEL MOISTURE.
THE LATE WEEKEND INTO EARLY NEXT WEEK FORECAST REMAINS HIGHLY
UNCERTAIN DUE TO THE UNCERTAIN TRACK OF JOAQUIN. A LOT OF MODEL
SPREAD EXISTS WITH THE TRACK OF JOAQUIN...WITH SOME MODELS TAKING
IT INTO THE MID ATLANTIC STATES...AND THE ECMWF CONTINUING TO
EJECT IT NORTHEASTWARD AND OUT TO SEA. IF IT WERE TO TAKE THE
WESTERN TRACK...WE COULD SEE ANOTHER BOUT OF HEAVY RAIN HERE. FOR
NOW...HAVE CHANCE POPS EARLY NEXT WEEK...BUT CONFIDENCE IS VERY
LOW.
&&
.AVIATION /14Z WEDNESDAY THROUGH SUNDAY/...
SHORT TERM...MVFR WITH LCL IFR TODAY IN RAIN AND FOG...THEN
IMPROVING TO VFR TONIGHT WITH SCT MVFR 06-12Z THU IN VALLEY
STRATUS AND FOG. VFR THU WITH N WINDS GUSTING TO 25 KT.
LONG TERM...MAINLY VFR EXPECTED THURSDAY NIGHT THROUGH SUNDAY AS
HIGH PRESSURE MOVES IN FROM THE NORTH. HOWEVER...KMHT...KPSM...AND
POSSIBLY KPWM MAY DEAL WITH MVFR CONDITIONS FROM TIME TO TIME IN
SHOWERS.
&&
.MARINE...
SHORT TERM...SOUTHERLY WINDS WILL INCREASE TO GALE FORCE
TODAY...WITH SMALL CRAFT IN THE BAYS...AS LOW PRESSURE MOVES
ALONG THE MAINE COAST. IN THE WAKE OF THE EXITING COASTAL LOW...A
STRONG NORTH TO NORTHEAST FLOW WILL GENERATE GALE FORCE WINDS INTO
TONIGHT.
LONG TERM...SCA SEAS AND WINDS WILL BE LIKELY AT TIMES THURSDAY
NIGHT THROUGH THE WEEKEND. THE TRACK OF JOAQUIN COMPLICATES THINGS
A LITTLE FOR LATE WEEKEND AND EARLY NEXT WEEK...THEREFORE
CONFIDENCE IN WINDS AND SEAS THEN IS LOW.
&&
.HYDROLOGY...
HIGH PWATS WITH VALUES APPROACHING FOUR STANDARD DEVIATIONS ABOVE
NORMAL AND THE SLOW-MOVING FRONTAL BOUNDARY INDICATE WIDESPREAD
HEAVY RAIN FOR THE AREA INTO AT LEAST EARLY THIS AFTERNOON. WHILE
WE'VE BEEN DRY OF LATE...SMALLER RIVERS WILL HAVE THE POTENTIAL TO
REACH BANKFULL BY LATE TODAY GIVEN FORECAST RAINFALL...WITH SOME
POTENTIAL FOR LOCALIZED URBAN AND DRAINAGE FLOODING AS WELL. A
FLOOD WATCH REMAINS IN EFFECT FOR THE REGION FOR 3 TO 5 INCHES OF
RAIN...WITH LOCALLY HIGHER AMOUNTS POSSIBLE TODAY.
&&
.TIDES/COASTAL FLOODING...
PORTLANDS UPCOMING TIDE CYCLE DOES NOT LOOKS TO BE MUCH TROUBLE
EARLY THIS AFTERNOON ALONG COASTAL CUMBERLAND. WE SHOULD COME NEAR
THE 12.0 MLLW FLOOD STAGE BUT NOT OVER. AREAS TO THE SW ARE A
DIFFERENT STORY AND CURRENT PREDICTED VS. FORECAST AMOUNTS FOR
WELLS BEACH ARE ENOUGH OF A DIFFERENCE THAN IT MIGHT BE A CONCERN
FOR SPLASHOVER ALONG COASTAL ROADS. THIS IS COVERED IN THE CURRENT
COASTAL FLOOD STATEMENT.
ASTRONOMICAL TIDES WILL BE RUNNING HIGH ALL WEEK PEAKING AT 11.6
FT MLLW THIS AFTERNOON AT PORTLAND. WITH A PERSISTENT SOUTHEAST
FLOW THAT BECOMES NORTH BY TONIGHT...THE COMBINATION OF A SURGE
AND HIGH SEAS MAY CREATE MINOR FLOODING AND BEACH EROSION AROUND
THE TIME OF HIGH TIDE THROUGH AT LEAST THURSDAY.
NART WAVE RUN-UP MATRICES ALSO INDICATING BEACH EROSION FORECAST
AT ALL OF OUR "HOT SPOT" VULNERABLE SITES. WILL CONTINUE TO
MONITOR TRENDS FOR WAVE AND WATER LEVEL CONDITIONS.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...FLOOD WATCH THROUGH THURSDAY MORNING FOR MEZ007>009-012>014-
018>028.
COASTAL FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR MEZ023-024.
NH...FLOOD WATCH THROUGH THURSDAY MORNING FOR NHZ001>015.
COASTAL FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR NHZ014.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 AM EDT THURSDAY FOR ANZ151-153.
GALE WARNING UNTIL 8 AM EDT THURSDAY FOR ANZ150-152-154.
&&
UPDATE...HANES
SCHWIBS/EKSTERHazardous weather outlook, Sep 30, 2:06 AM EST, 8 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
306 AM EDT WED SEP 30 2015
MEZ025>028-010715-
SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
306 AM EDT WED SEP 30 2015
...FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
MEZ023-024-NHZ014-010715-
COASTAL YORK-COASTAL CUMBERLAND-COASTAL ROCKINGHAM-
306 AM EDT WED SEP 30 2015
...FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING...
...COASTAL FLOOD WATCH IN EFFECT FROM 11 AM EDT THIS MORNING THROUGH
THURSDAY AFTERNOON...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND
SOUTHEASTERN NEW HAMPSHIRE.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
COASTAL FLOOD WATCH.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
COASTAL FLOOD WATCH.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
MEZ007>009-012>014-018>022-NHZ001>013-015-010715-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-CHESHIRE NH-EASTERN HILLSBOROUGH NH-INTERIOR ROCKINGHAM-
WESTERN AND CENTRAL HILLSBOROUGH NH-
306 AM EDT WED SEP 30 2015
...FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE...SOUTHEASTERN NEW HAMPSHIRE AND
SOUTHERN NEW HAMPSHIRE.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
ANZ151-153-010715-
PENOBSCOT BAY-CASCO BAY-
306 AM EDT WED SEP 30 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY AND PENOBSCOT BAY.
.DAY ONE...TODAY AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
ANZ150-152-154-010715-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
306 AM EDT WED SEP 30 2015
...GALE WARNING IN EFFECT UNTIL 8 AM EDT THURSDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COASTAL WATERS FROM CAPE
ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT
CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM
STONINGTON ME TO PORT CLYDE ME.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Sep 30, 4:49 AM EST, 5 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
549 AM EDT WED SEP 30 2015
MEZ007>009-012>014-018>028-NHZ001>015-301245-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-
COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-
NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-
MERRIMACK-BELKNAP-STRAFFORD-CHESHIRE NH-EASTERN HILLSBOROUGH NH-
INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
WESTERN AND CENTRAL HILLSBOROUGH NH-
INCLUDING THE CITIES OF...ANDOVER...ROXBURY...UPTON...
WILSONS MILLS...COBURN GORE...RANGELEY...KINGFIELD...BINGHAM...
JACKMAN...RUMFORD...NORWAY...FRYEBURG...OXFORD...FARMINGTON...
WILTON...MADISON...SKOWHEGAN...PITTSFIELD...SANFORD...BERWICK...
NORTH WINDHAM...GORHAM...BRIDGTON...LEWISTON...AUBURN...
LIVERMORE FALLS...AUGUSTA...WATERVILLE...WINTERPORT...UNITY...
BIDDEFORD...SACO...OLD ORCHARD BEACH...KITTERY...PORTLAND...
SOUTH PORTLAND...WESTBROOK...BATH...TOPSHAM...BOOTHBAY HARBOR...
WISCASSET...WALDOBORO...CAMDEN...ROCKLAND...THOMASTON...BELFAST...
LINCOLNVILLE...COLEBROOK...BERLIN...LANCASTER...LITTLETON...
NORTH CONWAY...LEBANON...HANOVER...PLYMOUTH...WOLFEBORO...
OSSIPEE...CLAREMONT...NEWPORT...CHARLESTOWN...CONCORD...
HOOKSETT...LACONIA...MEREDITH...ROCHESTER...DOVER...JAFFREY...
KEENE...MANCHESTER...NASHUA...SALEM...DERRY...EXETER...
PORTSMOUTH...HAMPTON...PETERBOROUGH...WEARE
549 AM EDT WED SEP 30 2015
...HEAVY RAIN THIS MORNING...
RAIN WILL BECOME INCREASINGLY HEAVY ACROSS MAINE AND NEW HAMPSHIRE
THROUGH 9 AM. HOURLY RAINFALL RATES COULD APPROACH 2 INCHES PER
HOUR IN SPOTS. EXPECT SMALLER CREEKS AND STREAMS TO RISE
QUICKLY...WITH SOME PERHAPS EXCEEDING BANKFULL. FLOODING OF ROADS
AND OTHER POOR DRAINAGE SPOTS IS EXPECTED AS WELL. MOTORISTS ARE
URGED TO USE CAUTION THIS MORNING AS SIGNIFICANT PONDING OF WATER
ON ROADWAYS IS EXPECTED ALONG WITH OCCASIONALLY POOR VISIBILITY.
THE HEAVIEST RAIN IS EXPECTED TO TAPER OFF FIRST ACROSS SOUTHERN
NEW HAMPSHIRE LATE THIS MORNING...THEN ACROSS MAINE EARLY THIS
AFTERNOON.
Flash Flood, Cumberland
- When
- September 30, 10:35 AM EST to 12:45 PM EST
- Where
- Cumberland County, 1.19 mi ESE of (Pwm)portland Arpt to 0.48 mi SSE of Portland
- Cause
- Heavy Rain
- Property damage
- $50,000
- Reported by
- Emergency Manager
- Coordinates
- 43.644, -70.278
Almost 6 inches of rain fell in a 4-hour period at the Portland Jetport with 2.22 inches falling in one hour. Flash flooding occurred along Marginal Way, St. John Street, Park Ave., Marston Street , Congress Ave., and Coyle Street. Many cars were abandoned and roads closed due to the flooding. Some businesses were flooded and a daycare had to be evacuated because of water entering the building.
Flash Flood, Cumberland
- When
- September 30, 10:35 AM EST to 12:45 PM EST
- Where
- Cumberland County, 0.96 mi NW of South Portland Garde to 0.26 mi NNE of Eight Corners
- Cause
- Heavy Rain
- Property damage
- $15,000
- Reported by
- Emergency Manager
- Coordinates
- 43.638, -70.336
Almost 6 inches or rain fell in a 4-hour period with over 2 inches in 1 hour in Portland. Flash flooding occurred in the area around the Maine Mall. Numerous cars were abandoned on flooded streets and in the Maine Mall parking lot. Some buildings had to be evacuated due to high water.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Nevada, September 30, 20151 death · 1 event
- Flash Flood in Maine, September 30, 2015$300,000 · 1 event
- Flooding in Maine, September 30, 2015$234,000 · 6 events
- Flooding and Coastal Flood in Massachusetts, September 30, 2015$68,000 · 23 events
- Coastal Flood in Maine, September 30, 2015$78,000 · 2 events
- Strong Wind in Rhode Island, September 30, 2015$15,000 · 2 events
- Flooding in New York, September 30, 2015$10,000 · 10 events
- Hail in North Dakota, September 30, 20151.25 in hail · 4 events
- Damaging Winds in Tennessee, September 30, 201550 kt wind · 2 events
- Flood in Vermont, September 30, 2015$10,000 · 1 event
- Rip Current in Puerto Rico, September 30, 20151 event
- Coastal Flood in New Hampshire, September 30, 2015$8,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 602047, 602161.